skin-hair-icon
Irritation
Skin itching all over the body resulting to black spot... Used different soap eat allergy medicine but itching is increasing day by day
32 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Rajib Roy
Trichologist 8 yrs exp Kolkata

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi. Warm regards. I can understand your concern. Well generalised itching can be of various reasons. Please visit your nearest Dermatologist for a detailed work up. If you want to consult me contact me through practo.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Kritika Goenka
Dermatologist 5 yrs exp Bhopal
It can b coz of various reasons..taking anti allergic is not the solution. .u hav to creat the cause...takin anti allergic wil giv only symptomatic relief.... u need to visit some dermatologist. ..dr kritika goenka. .raipur
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO